# SDR SWAA2013071518233

- Difficulty date: July 3, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 21,272 hours, 12,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FIXED TE UPPER PANEL LOWER MIDDLE BRACKET CRACKED.  R&R BRACKET IAW SRM & DRAWING.
